About to lose my Job (please help)!
« on: February 10, 2018, 08:22:08 pm »
I’m about to lose my Job due to being very unproductive, always feeling tired and fatigued, and the cognitive and the OCD issues are just topping all of that.
What can I do?
What can I take that’s not harmful to help with all of that?
I sometimes think of taking Adderall or Provigil/Nuvigil cuz I know they sure help with all the symptoms mentioned above but they’re very harmful to my fragile CNS.
Please help with any suggestions.
Re: About to lose my Job (please help)!
« Reply #1 on: February 10, 2018, 08:24:31 pm »
I feel like I wanna do NOTHING 24/7.
« on: January 02, 2018, 06:09:29 pm »
I feel so weak. I feel like I’m just going to drop and collapse. I close my hand to make a fist and it’s so weak. I used to be such a strong person always in shape I can hardly recognize myself anymore
« Reply #1 on: January 02, 2018, 06:19:39 pm »
It gets better. I had the same problem early on. I used to play hockey and it got to the point during my taper where I couldn’t pull myself over the boards to change lines, so I had to quit. Of course, everything else got worse for awhile, but then it got better. Hang in there. You’ll get better, too.
« Reply #2 on: January 02, 2018, 06:25:27 pm »
Being so weak it’s hard to even move? I quit the booze 9 months ago and Klonopin Aug of 2016
False Charge: BB Is Full of People with BPD
« on: December 26, 2017, 10:20:24 pm »
I have a psych nurse friend who is convinced that online forums, such as BB, are full of people with borderline personality disorders implying that they (the forums) should be avoided. She is a professor of nursing at a highly prestigious university’s graduate school of nursing and has a Post Masters in Psych-Mental Health Nursing. She teaches graduate and doctoral students in that same program.
She has also made statements such as, “You may need to be on psych meds the rest of your life like a diabetic needs insulin.” As we know, these are statements that those in the uninformed medical community make when they are not educated about the risks of psych meds, having drunk the Kool-Aid of Big Pharma.
Is there any information I can use to counter this claim of “forums are full of people with BPD”?
Dealing with loss of income/job:
Here’s a message for everyone who has lost their job due to benzo withdrawal syndrome.
I ran into a guy I used to work with at a previous company from a few years ago. Here’s how the conversation went:
He said “Are you still working at (company)?”
I said “no, I’m still unemployed“.
He said “Really? What do you do all day?”
This was a question I wasn’t prepared for and at first I panicked and thought to myself “oh my God, what DO I do all day”? Then…it dawned on me…I’m fighting a secret battle to save my mind and my very soul. I spend all my energy researching this horrible curse, interacting with others who are going through the same thing and experimenting with the right diet and supplements to restore some form of normalcy to my life. The more I thought about it, the more I realized that I am probably working harder than I ever have in my entire life 24/7 just to keep myself from going insane. And a wave of calmness came over me and all of a sudden I felt proud of myself for fighting the toughest battle I’ve ever faced.
This is our “job” now! Fighting Benzo Withdrawal Syndrome. And that is something all of us should be proud of. I don’t know many people that could endure so much physical and emotional pain, embarrassment, humiliation, guilt and anger all at once and still get up every day.
So I answered his question by simply saying “I’m working on something big”. And that answer was the truth, in fact, it was an understatement.
I just want everyone to give themselves a pat on the back for fighting this battle every second of the day and winning. This is our new job as far as I’m concerned. And it’s the hardest one we will ever have.
Hope this post helps everyone to feel good about themselves tonight and show yourself some compassion and love. You have all earned it.
Peace and love to all!
Becoming more addicted with taper plan
« on: April 07, 2017, 01:08:02 pm »
I have recently startet a taper plan after getting adviced that my original plan by going cold turkey was not the smartest idea.
As i have not made a sig yet ill quickly explain what dose ive been on previously and for what period:
Been on Valium for about 1 year, I do not however take it everyday, on average I have been taking it 5-6 days a week.
My doses for the past 4 months has varied between 15-35mg the days I have taken it (I have only taken it based on what I feel I need when I would experience social anxiety). I have also been on Valium in the past, then on smaller doses (max 10-15mg) and maximum 3 months time. I have cold turkey then without any problems.
Four days ago I started a taper plan with 10mg a day, (2,5mg in morning, 2,5mg afternoon, and 5mg night). Prior to this I was going cold turkey for about 9 days with two “rescue doses” in total of that period, first one being 10mg and 2nd being 15mg, so 25mg total in those 9 days.
I have not experienced any side effects with my taper plan so far, except for slighty “cloudy mind”.
My problem with the taper plan however is that I more and more feel like I am building up a much bigger addiction to the drug with my taper plan as I now know I absolutely need to take it to certain times, and it was not like this before at all, where i would just take it based on my actual needs. Now I know that when I wake up I will need to take a dose, around dinner time ill take another dose and before going to bed ill take a third dose. I truly feel like I am getting alot more addicted to the drug than I have been before, and I am really afraid that this is going to make it alot harder to quit it.
Does anyone have any suggestion to what I could do in my situation to make it better not worse?
Anyone disabled from withdrawl syndrome
« on: March 10, 2017, 03:58:47 am »
I lost 13 mos of hell from this drug. Tapered well then crashed near end did not reinstate. Been in hell 13 months as I held for almost a year hoping I would stabilize. Started at 2 mg for sleep. Weaned down to 0.4 crashed been holding on .9 til last month. Started weaning from such a bad place.
Am I the only one debilitated in bed 13 months? Main symptom is my brain feels weird I feel like I’m going crazy. I won’t but it’s hell.
When does it get better? My little boy keeps asking me. Thank you. Plz
Re: Anyone disabled from withdrawl syndrome
« Reply #1 on: March 10, 2017, 05:11:51 am »
Sorry to hear your feeling bad! I think we all feel trapped in a bit of a nightmare. A large portion of my symptoms seem to be that indescribable feeling of weirdness in my brain to. I personally make it out of bed, but with much effort. But I am going kind of slow. At least in my opinion. I haven’t been to school or work in a year due to benzos. I have that feeling of lost time to.
Re: Anyone disabled from withdrawl syndrome
« Reply #2 on: March 10, 2017, 05:20:40 am »
I haven’t left my house in 2 months. I’m afraid to drive and afraid to see people. Been almost totally in bed for about a month. I manage to bathe and have simple dinners, but the pizza dude is named Tim and my husband are on a first name basis.
Did anyone have weird tongue symptoms?
« on: August 14, 2016, 01:45:29 am »
I get this weird taste in my mouth, almost metallic or like perfume. I also get tongue twitches and like a feeling that I have something on my tongue, crawling or kind of like pop rocks or food is stuck there. Anyone else have this? The taper also gives me heartburn, so maybe it’s that as well?
What other symptoms did you guys feel?, the sensitivity to hear, red ears, nausea, and vision disturbance is driving me insane.
“It was even suggested that Valium should be added, like fluoride, to the drinking water. Together people would be blessed both with tranquility and strong teeth.” – Prof. Heather Ashton, December 2011
W-BAD – July 11th (Ashton’s birthday)
The date was designated (by whom?) in recognition of Ashton’s contributions to the anti-psychiatry / anti-doctor / conspiracy theory cause over so many decades – together with all of the help (encouraging them to waste years, sometimes decades, of their lives on useless tapers) she has given to so many people around the world. She treated less than 400 people but what the hell…
Participation can be as simple as:
- Telling any one person that July 11 is World Benzo Awareness Day (could be yourself if agoraphobic)
- Suing your doctor
- Sharing something on the Internet (the one activity the kooks are able to do no matter how bad their wave is)
- Donating $1000 dollars, or more, to Scientology or its front group CCHR
- Attacking a psychiatrist (or other doctor), nurse, office receptionist, family member of Big Pharma employee, total stranger, etc.
- Putting a pamphlet in someone’s letter box, handing one out, leaving one on a bus seat or something…
Avoid words like:
- Addicts, users, abusers, etc.
- Misuse, abuse, use, etc.
- Benzos (even this abbreviation has been bastardized in some media so need to be careful – BZ / BZD / BDZ are acceptable medical abbreviations)
- Hail Xenu